# SDR DALA2016032302257

- Difficulty date: March 19, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 80,803 hours, 36,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Bs 1075-1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM BS 1075-1180, LBL 45 IS OUT OF LIMITS IAW J/C 2021-2076.  R & R OUT OF LIMITS SEAT TRACK AT LBL 45 FROM BS 1075-1180 IAW SRM 51-40-02, 53-40-52, 51-40-05, 51-20-01, AMM 20-60-07-842-001, 51-21-00, AND ENGINEERING DWG  DOCUMENT 144N5001, REV A NEW, INSTALLED SEAT TRACK FABRICATED  FROM EXTRUSION, PN: BAC1520-792, 7178-T6511,  PO 652DL-00306, DIM: 8.10" IAW ENGINEERING DWG DOCUMENT 144N5001, REV A.
